RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 2, Pages 319–328 (Mi izv2249)  

On a characterization of polynomial endomorphisms of $\mathbf C^2$

B. L. Fridman


Abstract: In this paper inequalities for some characteristics of polynomial mappings of $\mathbf C^2\to\mathbf C^2$ are obtained. These estimates are used to obtain some results on polynomial endomorphisms of $\mathbf C^2$ with constant nonzero Jacobian.

Full text: PDF file (942 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 319–328

Bibliographic databases:

UDC: 513.83
MSC: 14E05
Received: 29.09.1972

Citation: B. L. Fridman, “On a characterization of polynomial endomorphisms of $\mathbf C^2$”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973), 319–328; Math. USSR-Izv., 7:2 (1973), 319–328

Citation in format AMSBIB
\Bibitem{Fri73}
\by B.~L.~Fridman
\paper On a~characterization of polynomial endomorphisms of~$\mathbf C^2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 2
\pages 319--328
\mathnet{http://mi.mathnet.ru/izv2249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332740}
\zmath{https://zbmath.org/?q=an:0264.32003}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 2
\pages 319--328
\crossref{https://doi.org/10.1070/IM1973v007n02ABEH001939}


Linking options:
  • http://mi.mathnet.ru/eng/izv2249
  • http://mi.mathnet.ru/eng/izv/v37/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:109
    Full text:49
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019